(ORDO NEWS) — Herpes is a possible side effect after the Covid-19 vaccine. Experts are still continuing to study the dangers of vaccination for humans. Israeli scientists have already identified 6 cases of skin rash. The rash turned out to be shingles.
Reported by the New York Post.
Pfizer can cause shingles. If you do not start to treat them in time, these rashes will spread very much throughout the body. This type of herpes causes a burning sensation, can damage the nerve endings located in the upper layers of the dermis.
Several researchers at the Sourasky Medical Center in Tel Aviv and in Carmel, in Haifa, noticed this symptom at once.
Doctors ask people to be attentive to their health and, after vaccinations, to carefully examine the body every day for the appearance of a rash. This is especially true for those who suffer from autoimmune rheumatic diseases. These people are at increased risk.
You shouldn’t refuse vaccination either. Because vaccination of the population is the only way to stop a pandemic of the most dangerous infection. Researchers calculated the percentage of people who developed shingles in the total number of patients in hospitals.
So, out of 491 patients, 1.2 developed a new side effect. All victims are at high risk. Researchers plan to continue monitoring them to pinpoint a causal relationship between Pfizer and shingles.
Contact us: [email protected]